# SDR G1IA20231207053

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N98KS
- Make and model: Beech C90
- Aircraft serial: LJ1502
- Aircraft time: 11,283 hours, 16,361 cycles
- Engine: Pwa PT6A21
- Engine time: 7,449 hours, 9,344 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING OUR TRAINING FLIGHT WE NOTICED THE R OIL PRESSURE ANNUNCIATOR FLICKERING. THE RIGHT OIL PRESSURE GAUGE CONFIRMED LOW OIL PRESSURE WITH A READING HOVERING AROUND 40 PSI.  EVERY OTHER ENGINE INSTRUMENT WERE IN NORMAL PARAMETERS.  PER THE CHECKLIST, WE PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN.  RIGHT ENGINE FEATHERED NORMALLY.  WE PROCEEDED TO DIVERT TO KGYI AND DECLARED AN EMERGENCY WHERE A NONEVENTFUL LANDING WAS PERFORMED.   UPON INITIAL INSPECTION WE FOUND A LOOSE OIL LINE ON THE RGB THAT WE TIGHTENED.  REQUIRED TO REPLACE THE PRIMARY GOVERNOR DUE TO A DROP IN OIL PRESSURE BECAUSE OF A OIL LEAK. COMPLIED WITH INSPECTION PROCEDURE IN MM 72.00.00 PARA R1. ALL WORK DONE IAW BCKA AND MM 79.20.02, 79.30.05, 72.00.00, 61.20.00 AND 20.06.00. NO FURTHER DISCREPANCIES AT THIS TIME.
